# SDR A6WA200260002

- Difficulty date: February 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bac 146200A
- Aircraft serial: E2070
- Aircraft time: 29,895 hours, 41,225 cycles
- Engine: Lyc ALF502*
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Failed
- Location: Nr 1 Gen Buss
- Part time: 29,895 hours, 41,225 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, NR 1 GENERATOR FAILED, NO VOLTS OR HZ, NR 1 AC BUSS AND AC ESSENTIAL BUSS FELL OFF LINE.  NR 4 GEN FELL OFF LINE MOMENTARILY WITH AC NR 2 BUSS OFF LINE ALSO.  RESET NR 4 GENERATOR BUT ONLY ABLE TO REGAIN AC NR 2 BUSS.   STARTED APU, APU GENERATOR SHOWED VOLTS AND HZ BUT UNABLE TO POWER AC NR 1 BUSS OR ESSENTIAL BUSS.  MAINTENANCE REMOVED AND REPLACED PLUG CONNECTOR 1XB12R.
